# SDR QXEA2017041200252

- Difficulty date: March 31, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 37,912 hours, 39,687 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARRY OUT REPAIR TO RT AFT FUSELAGE SKIN AT FS 547 STR 12S TO 8S, AFT WING TO FUSE TOUCH DOWN. RT EXTERNAL SKIN CHAFE DAMAGE BLENDED & SKIN CUT-OUT CARRIED OUT IAW RD 8/4-53-8031. NDT CARRIED OUT IAW NDTM 6, 51-00-08-250-801. PERMANENT REPAIR FOR CHAFE DAMAGE ALONG THE RT AFT WING TO FUSE FAIRING CONTOUR ON EXTERNAL SKIN BETWEEN X439-X564, STR 2S-13S CARRIED OUT IAW RD 8/4-53-8031. APPLIED F19 PRIMER AWD WHITE TOP COAT TO RT AFT FUSE SKIN A FSX 547 STR 125 TO 85 IAW SRM 51-25-05-02-01 31-25-10-02-01.
